On Asymptotic Behavior for Reaction Diffusion Equation with Small Time Delay
Xunwu Yin
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
We investigate the asymptotic behavior of scalar diffusion equation with small time delay u t - Δ u = f ( u t , u ( t - τ ) ) . Roughly speaking, any bounded solution will enter and stay in the neighborhood of one equilibrium when the equilibria are discrete.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/142128.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/142128.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:142128
DOI: 10.1155/2011/142128
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().